# SDR MASA2017112412785

- Difficulty date: November 24, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 6,845 hours, 4,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT FOUND INOPERATIVE. REPLACED THE BATTERIES.
